# SDR SWIA202055681

- Difficulty date: November 29, 2020
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N447SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7677
- Aircraft time: 39,109 hours, 34,905 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*R/H WING I/B FLAP LOWER CENTER T/E SKIN IS DENTED.   (C-CHECK) RO 1/29/2021   REPAIRED DAMAGE ON R/H WING I/B FLAP LOWER CENTER T/E SKIN REF CRJ 200 SRM 57-52-00 REPAIR NO.3 COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY.
